References for
The Columbian Mathematical Society


    1. C H Sánchez, Homage to the Colombian Mathematical Society on the fortieth anniversary of its foundation (Spanish), Lect. Mat. 16 (2) (1995), 231-243.

Main index

 Societies, honours, etc.

Biographies Index
History Topics Birthplace Maps Famous curves
Time lines Chronology  Search Form
Mathematicians of the day Anniversaries for the year

JOC/EFR August 2004 School of Mathematics and Statistics
University of St Andrews, Scotland
The URL of this page is: